# SDR MASA200601379

- Difficulty date: May 21, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,492 hours, 4,679 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7167 IAD - SLATS HALF SPEED STATUS MESSAGE.  MX RESET SYSTEM.
